MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number VNMC3737C182TU
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: it was confirmed that the trigger on the device appeared to fully engaged when attempting to deploy.It was also confirmed that no cause of the event has been established as per the physician.Device evaluation summary: the delivery system returned with the external slider and rapid release trigger in the home position.There was no damage observed to the delivery system.There was no restriction observed retracting the graft cover using the external slider and the trigger.The handle was disassembled, and the trigger mechanism removed and dissembled.There was no anomaly observed to the clips which would have contributed to the difficulties encountered by the physician.The reported deployment/expansion issues were not confirmed through analysis.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A valiant navion stent graft system was implanted in a patient for the endovascular treatment of a 286mm thoracic aortic dissection.It was reported that during the index procedure the blue screw gear was rotated to deploy the device vnmc3737c182tu.It was reported that the blue slider would rotate but did not move or deploy the device.It was also reported that the slider made clicking noise when rotated.The trigger was noted to have been forward during the rotations.The physician was able to use the quick release trigger to deploy the device.The cause of the event is unknown.No additional clinical sequelae were reported and the patient is fine.

Brand Name
VALIANT NAVION
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9557049
Report Number9612164-2020-00105
Device Sequence Number11323998
Product Code MIH
UDI-Device Identifier00763000101060
UDI-Public00763000101060
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/23/2021
Device Model NumberVNMC3737C182TU
Device Catalogue NumberVNMC3737C182TU
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2020
Initial Date Received by Manufacturer 01/03/2020
Supplement Date Received by Manufacturer02/05/2020
Initial Report FDA Received Date01/07/2020
Supplement Report FDA Received Date02/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1